# SDR SWAA2021101830477

- Difficulty date: October 14, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 60,034 hours, 29,640 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT ENTRY EMERGENCY SLIDE DETACHED FROM ITS COMPARTMENT AFTER FLIGHT ATTENDANT CORRECTLY SECURED GIRT BAR FROM ITS ARMED POSITION. FRONT ENTRY DOOR WAS UNABLE TO BE FULLY OPENED ; / [01] CW MT 725-61-06
